Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 28, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Mar 18, 2012, 4:44 PM EDT for Champaign County, Logan County, Union County, Ohio. It was in force for 31 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2012, 4:44 PM EDT (20:44 UTC)
- Expired
- Mar 18, 2012, 5:15 PM EDT
- In force
- 31 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Champaign County, OH, Logan County, OH, Union County, OH
The radar
The Cincinnati radar (KILN), 94 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 5:05 PM EDT | HAIL 0.88 | North Lewisburg, OH | WIND GUSTS OF 35 TO 45 MILES PER HOUR. |
| Mar 18, 5:14 PM EDT | HAIL 1.5 | North Lewisburg, OH | |
| Mar 18, 5:16 PM EDT | HAIL 1.5 | North Lewisburg, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.7 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 429 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1015 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
773
WUUS51 KILN 182044
SVRILN
OHC021-091-159-182115-
/O.NEW.KILN.SV.W.0028.120318T2044Z-120318T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
444 PM EDT SUN MAR 18 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN UNION COUNTY IN CENTRAL OHIO...
EASTERN CHAMPAIGN COUNTY IN WEST CENTRAL OHIO...
SOUTHEASTERN LOGAN COUNTY IN WEST CENTRAL OHIO...
* UNTIL 515 PM EDT.
* AT 443 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
LOCATED NEAR MINGO...MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
NORTH LEWISBURG...
MARYSVILLE...
IN ADDITION...WOODSTOCK...STATE ROUTE 4 AT STATE ROUTE 161...
POTTERSBURG...MILFORD CENTER AND UNIONVILLE CENTER ARE NEAR THE PATH
OF THIS SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4034 8333 4011 8326 4013 8366 4018 8372
4026 8368
TIME...MOT...LOC 2044Z 264DEG 21KT 4020 8360
$$
HATZOS2 follow-up statements
914
WWUS51 KILN 182057
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
457 PM EDT SUN MAR 18 2012
OHC021-091-159-182115-
/O.CON.KILN.SV.W.0028.000000T0000Z-120318T2115Z/
CHAMPAIGN OH-LOGAN OH-UNION OH-
457 PM EDT SUN MAR 18 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHWESTERN UNION COUNTY IN CENTRAL OHIO...AND SOUTHEASTERN
LOGAN AND EASTERN CHAMPAIGN COUNTIES IN WEST CENTRAL OHIO...
AT 454 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR NORTH LEWISBURG...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
MARYSVILLE.
IN ADDITION...POTTERSBURG...MILFORD CENTER AND UNIONVILLE CENTER ARE
NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4015 8362 4019 8369 4026 8365 4034 8333
4012 8326
TIME...MOT...LOC 2057Z 261DEG 21KT 4021 8353
$$
HATZOS024
WWUS51 KILN 182115
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
515 PM EDT SUN MAR 18 2012
OHC021-091-159-182125-
/O.EXP.KILN.SV.W.0028.000000T0000Z-120318T2115Z/
CHAMPAIGN OH-LOGAN OH-UNION OH-
515 PM EDT SUN MAR 18 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN UNION COUNTY IN
CENTRAL OHIO...AND SOUTHEASTERN LOGAN AND EASTERN CHAMPAIGN COUNTIES
IN WEST CENTRAL OHIO HAS EXPIRED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
HAIL TO PENNY SIZE AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
STORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 4015 8362 4019 8369 4026 8365 4034 8333
4012 8326
TIME...MOT...LOC 2115Z 261DEG 21KT 4023 8339
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 4:20 PM EDT, 24 minutes earlier.
Area forecast discussion, Mar 18, 4:20 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 420 PM EDT SUN MAR 18 2012 .SYNOPSIS... SOUTHERLY FLOW ON THE BACKSIDE OF HIGH PRESSURE WILL ALLOW AN UNSEASONABLY WARM AIRMASS TO PERSIST THROUGH MUCH OF THE WEEK. DISTURBANCES IN THE UPPER ATMOSPHERE INTERACTING WITH AN UNSTABLE AIRMASS WILL PRODUCE SCATTERED THUNDERSTORMS TODAY AND POSSIBLY ON MONDAY AFTERNOON. AN UPPER LEVEL HIGH WILL MOVE IN LATE MONDAY WHICH WILL BRING AN END TO THE THUNDERSTORMS. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... SCATTERED THUNDERSTORMS ARE DEVELOPING IN A MARGINALLY UNSTABLE AIRMASS ON THE SOUTH SIDE OF A VORT MAX MOVING THROUGH NORTHERN OHIO. A 500 MB WIND SPEED MAX WILL ENHANCE THUNDERSTORM FORMATION AND STRENGTH. IN ADDITION...WBZ AROUND 9 KFT FAVORS LARGE HAIL. AS THUNDERSTORMS EXPAND IN COVERAGE...SOME CELLS MAY BECOME SEVERE AND SPC HAS PLACED THE AREA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS. ACTIVITY SHOULD FALL APART QUICKLY THIS EVENING AS DAYTIME HEATING WANES AND FORCING SHIFTS EASTWARD. LOWS TONIGHT WILL REMAIN WELL ABOVE NORMAL IN THE UPPER 50S. && .SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY/... THOUGH CONDITIONS WILL BE LESS FAVORABLE FOR THUNDERSTORM FORMATION ON MONDAY WITH AN UPPER RIDGE STARTING TO BUILD IN...ANOTHER WEAK MID LEVEL DISTURBANCE MAY HELP A FEW THUNDERSTORMS TO DEVELOP ON MONDAY AFTERNOON IN THE LINGERING UNSTABLE AIRMASS. ANY ACTIVITY WILL END MONDAY EVENING AS THE DISTURBANCE MOVES NORTHEAST AND DAYTIME HEATING LESSENS. AS THE UPPER RIDGE BUILDS OVERHEAD AND SURFACE PRESSURE PATTERN BECOMES ANTICYCLONIC ON MONDAY NIGHT THROUGH TUESDAY NIGHT...CONVECTION WILL BE ABSENT...SKIES WILL BE MAINLY CLEAR...AND TEMPERATURES WILL STAY UNSEASONABLY WARM. HIGHS AROUND 80 EACH DAY WILL BE CLOSE TO OR ABOVE DAILY RECORD HIGHS. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... HIGHLY AMPLIFIED MID/UPPER LEVEL FLOW PATTERN WITH A LARGE SPRAWLING RIDGE CONTINUING TO INFLUENCE OUR WEATHER AT THE BEGINNING OF THE LONG TERM PERIOD. PREFER SLOWER ECMWF SOLN GIVEN HIGH DEGREE OF AMPLIFICATION. THIS WILL CONTINUE TO PROVIDE UNSEASONABLY WARM TEMPS AND DRY WEATHER WEATHER THRU MID WEEK. HAVE MAINTAINED A DRY FCST FOR WED AND THURSDAY. EXPECT HIGHS TO RANGE FROM THE UPPER 70S NORTH TO 80 SOUTH ON BOTH WED AND THU. AGAIN RECORD HIGH TEMPERATURES WILL BE IN JEOPARDY. RECORD HIGHS FOR WED ARE 82 AT CVG, 78 AT DAY AND 77 AT CMH. THE RECORDS FOR THURSDAY ARE WARMER WITH...85 CVG, 84 AT DAY AND 82 AT CMH. NUMERICAL MODELS CONTINUE TO TREND SLOWER BUT ARE HAVING A DIFFICULT TIME WITH CONSISTENCY REGARDING EASTWARD PROGRESSION OF UPPER LOW OVER THE NATIONS MID SECTION. WILL INTRODUCE LOW POPS INTO THE SW EARLY FRIDAY AND THEN SPREAD CHC POPS NE ACRS THE FA DURG THE DAY. WL BUMP POPS UP TO HIGH CHC EARLY SATURDAY WITH THE APPROACH OF SFC FRONTAL BOUNDARY. UNDER CONTD INFLUENCE OF THE UPPER LOW...WL CONTINUE LOW POPS THRU SAT AND THEN DIMINISH TO SLIGHT CHC ON SUNDAY AS THE INFLUENCE OF THE UPPER LOW BEGINS TO SHIFT SE. HIGH TEMPS WILL COOL BUT REMAIN ABOVE NORMAL...WITH FCST HIGHS IN THE UPPER 60S/70S ON FRIDAY AND LOWER AND MID 60S SATURDAY AND THEN UPPER 50S/LOWER 60S. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... THIS IS A DIFFICULT FORECAST WITH REGARDS TO CONVECTION OVER THE NEXT 6-10 HOURS. A SHORTWAVE IS MOVING ACROSS THE FORECAST AREA AND WILL HELP TO DEVELOP SHOWERS AND THUNDERSTORMS OVER THE REGION THIS AFTERNOON AND INTO THE EVENING. AT THIS TIME IT IS DIFFICULT TO BE SPECIFIC WITH EXPECTED THUNDERSTORM DEVELOPMENT LOCATIONS. HOWEVER...THE CHANCES SEEM SLIGHTLY HIGHER FOR THE COLUMBUS AREA THIS EVENING...BASED ON HIGH RESOLUTION MODEL OUTPUT. HAVE KEPT CONDITIONS VFR IN THE TAFS AT THIS TIME...BUT DOWNWARD ADJUSTMENTS MAY NEED TO BE MADE ONCE POSSIBLE THUNDERSTORM TIMING IS DETERMINED. AS THE SHORTWAVE MOVES EAST OF THE REGION TONIGHT AND OVERNIGHT...SKIES WILL SOMEWHAT CLEAR OUT AND PRECIPITATION SHOULD END. VISIBILITY RESTRICTIONS WILL BE LIKELY...AT LEAST IN THE MVFR CATEGORY. THE CLEARING DOES NOT LOOK TO BE COMPLETE ENOUGH TO WARRANT A SIGNIFICANT THREAT OF IFR/LIFR CONDITIONS. ALTHOUGH THE TAFS ARE DRY FOR MONDAY...THERE ARE SOME INDICATIONS OF DISORGANIZED SHOWER OR THUNDERSTORM ACTIVITY DEVELOPING. OUTLOOK...THUNDERSTORMS ARE POSSIBLE FROM THURSDAY THROUGH FRIDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...CONIGLIO NEAR TERM...CONIGLIO SHORT TERM...CONIGLIO LONG TERM...AR AVIATION...HATZOS
Hazardous weather outlook, Mar 18, 5:23 AM EDT, 11 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 523 AM EDT SUN MAR 18 2012 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-190930- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 523 AM EDT SUN MAR 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...BUT A FEW STRONG STORMS MAY OCCUR. IN ADDITION...THE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Mar 18, 3:50 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
350 PM EDT SUN MAR 18 2012
OHZ026-043>045-052-182030-
CHAMPAIGN OH-HARDIN OH-LOGAN OH-SHELBY OH-UNION OH-
350 PM EDT SUN MAR 18 2012
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT UNION...EASTERN
SHELBY...LOGAN...SOUTHEASTERN HARDIN AND NORTHERN CHAMPAIGN COUNTIES
THROUGH 430 PM EDT...
AT 346 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM PLATTSVILLE TO BELLE CENTER...MOVING EAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BELLE CENTER...
BELLEFONTAINE...WEST LIBERTY...WEST MANSFIELD...NORTH LEWISBURG...
RICHWOOD AND MARYSVILLE.
ALSO...HUNTSVILLE...SPRINGHILLS...NORTHWOOD...RUSHSYLVANIA...
LIPPINCOTT...BIG SPRINGS...ZANESFIELD AND NEW JERUSALEM ARE NEAR THE
PATH OF THIS LINE OF STRONG THUNDERSTORMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4051 8341 4051 8325 4018 8325 4014 8372
4018 8402 4019 8410 4048 8407 4048 8400
4061 8342
HATZOSSpecial weather statement, Mar 18, 4:21 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
421 PM EDT SUN MAR 18 2012
OHZ044-045-182045-
LOGAN OH-UNION OH-
421 PM EDT SUN MAR 18 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN UNION AND NORTHERN
LOGAN COUNTIES THROUGH 445 PM EDT...
AT 419 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
HUNTSVILLE...MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BELLE CENTER...
BELLEFONTAINE AND WEST MANSFIELD.
ALSO...NORTHWOOD...RUSHSYLVANIA...BIG SPRINGS...NEW JERUSALEM...
BYHALIA AND RAYMOND ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4048 8344 4032 8346 4037 8389 4048 8390
4052 8378
HATZOSLocal storm report, Mar 18, 4:32 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
432 PM EDT SUN MAR 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HEAVY RAIN HUNTSVILLE 40.44N 83.80W
03/18/2012 M0.00 INCH LOGAN OH CO-OP OBSERVER
1.1 INCHES OF RAIN IN THE LAST HALF HOUR.
&&
MIKEGLocal storm report, Mar 18, 4:35 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
435 PM EDT SUN MAR 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HEAVY RAIN HUNTSVILLE 40.44N 83.80W
03/18/2012 M1.10 INCH LOGAN OH CO-OP OBSERVER
1.1 INCHES OF RAIN IN THE LAST HALF HOUR.
&&
MIKEGThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 3:50 PM EDT | Special Weather Statement | ILN | Logan, Union | 40 min |
| Mar 18, 4:10 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Union | 35 min |
| Mar 18, 4:14 PM EDT | Areal Flood Advisory | ILN | Logan | 3 hr |
| Mar 18, 4:21 PM EDT | Special Weather Statement | ILN | Logan | 24 min |
| Mar 18, 4:46 PM EDT | Special Weather Statement | ILN | Union | 29 min |
| Mar 18, 4:53 PM EDT | Areal Flood Advisory | ILN | Champaign | 112 min |
| Mar 18, 5:10 PM EDT | Special Weather Statement | ILN | Pike | 20 min |
| Mar 18, 5:12 PM EDT | Areal Flood Advisory | ILN | Union | 2 hr |
| Mar 18, 5:14 PM EDT | Special Weather Statement | ILN | Union | 31 min |
| Mar 18, 5:17 PM EDT | Special Weather Statement | ILN | Greene | 28 min |
| Mar 18, 5:18 PM EDT | Special Weather Statement | ILN | Delaware, Union | 57 min |
| Mar 18, 5:25 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Fayette, Greene, Madison | 35 min |
| Mar 18, 5:26 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Delaware, Franklin, Union | 49 min |
| Mar 18, 5:49 PM EDT | Flash Flood Warning | ILN | Champaign, Union | 116 min |
| Mar 18, 5:57 PM EDT | Tornado Warning | ILN | Delaware, Franklin | 33 min |
| Mar 18, 6:02 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Madison, Pickaway, Ross | 43 min |
| Mar 18, 6:05 PM EDT | Severe Thunderstorm Warning | ILN | Franklin, Madison | 40 min |
| Mar 18, 6:15 PM EDT | Areal Flood Advisory | ILN | Delaware, Franklin | 3 hr |
| Mar 18, 6:25 PM EDT | Tornado Warning | ILN | Delaware, Franklin, Licking | 35 min |
| Mar 18, 6:41 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Licking | 49 min |
| Mar 18, 6:42 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Pickaway | 33 min |
| Mar 18, 6:45 PM EDT | Areal Flood Advisory | ILN | Fairfield, Franklin, Licking | 3 hr |
| Mar 18, 6:57 PM EDT | Special Weather Statement | ILN | Licking | 33 min |
| Mar 18, 7:15 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway | 45 min |
| Mar 18, 7:22 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Licking | 53 min |
| Mar 18, 7:25 PM EDT | Flash Flood Warning | ILN | Franklin, Madison | 3 hr |
| Mar 18, 7:33 PM EDT | Areal Flood Advisory | ILN | Licking | 117 min |
| Mar 18, 7:52 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 53 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.